# SDR AALA201704129024

- Difficulty date: April 5, 2017
- Submitted: April 12, 2017
- Operation: Air carrier
- Aircraft: N939UW
- Make and model: Boeing 757-2B7
- Aircraft serial: 27303
- Aircraft time: 73,241 hours, 26,998 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: 146N832622
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE. CORROSION ON AFT CARGO L3 EXIT DOOR LOWER SILL (WEB) AT STRINGER 17L BETWEEN STATION 1320 AND 1360. REPLACED LOWER SILL (WEB) PER SRM 51-40-02 AND 51-40-05.
